Open Journal of Social Sciences

Vol.4 No.7(2016), Paper ID 69492, 5 pages

DOI:10.4236/jss.2016.47017

 

Using Demographics to Predict Mathematics Achievement Development and Academic Ability and Job Income Expectations

 

Mei-Shiu Chiu

 

Department of Education, National Chengchi University, Taiwan

 

Copyright © 2016 Mei-Shiu Chiu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chiu, M. (2016) Using Demographics to Predict Mathematics Achievement Development and Academic Ability and Job Income Expectations. Open Journal of Social Sciences, 4, 103-107. doi: 10.4236/jss.2016.47017.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.